So u didn't have anything for 14 days correct? Nothing at all? If so chances are your tolerance dropped in those 2 weeks and the hydro you took has not worn off yet.I know how hard it is wit that done detox just hang in there. Just a minor setback! Now that u got some sleep and ate get right back to it. You just have to go thru it once,that's all. So let that be the last slip-up and put it behind ya once and for all.
Can I just begin by saying that it is more likely that your "awful" withdrawal symptoms were caused by the prolonged consumption of 120mgs of hydrocodone rather than the brief 21 day, methadone assisted, detox. I only say this to ensure that your acrimony is fairly directed at the guilty culprit.
I would imagine that almost every forum member has experienced the temporary relief one feels when we consume an opiate whilst in the midst of opioid withdrawals. Time will be the final arbiter, deciding whether or not that 20mg hydrocodone dose has hurt or hindered your recovery. I am inclined to believe that the unscheduled dose has neither delayed nor expedited your eventual recovery plan. If you are really worried and require a definitive answer I suggest you consult a doctor.
Congratulations on your recovery. You have come a long way from the 120mgs a day hydrocodone addict you once were. I wish you all the best on your recovery journey.
All the best. Regards Jeremy (recovered addict)
3 years 6 months drug and alcohol free.
HI .....I agree with Jeremy I dont think the methadone had a chance to get its hooks into to you and it was the hydro you are feeling.....BUT and a big BUT you cant be treating withdrawals with narcotics of any kind.....you just got to tuff it out and let it run its course with time and God you will get threw it do your best to stay away from anything else and let the withdrawal process play itself out you eventually will start to get better good luck and God bless.....Gnarly
Im on my 2nd detox and failed.im only on 45 of Meth. If the devil were to do drugs this is the one he would take.The withdrawl is horrible, no sleep stomach ache , legs, so i am on maitenance now. in 2 weeks i will go down 1mg every week insteadof 5 every 9 days.We will see what happens. My only drug of choice was perc 10 and vics, and thats only because of an accident, i didnt do it for fun. I never did heroin,coke.pot. ANYTHING.just perc 10s. (about 15 a day). So if you can get off the METHADONE or stay on a very low dose. The MORE you take The harde it is to get OFF!!!!!!!!!
GOOD LUCK ALL.